Tramadol tinnitus

Common Questions and Answers about Tramadol tinnitus

ultracet

I've been suffering from chronic neck and back pain for the past 4 years and have had lots of nerve blocks, denervations and botox injections done - nothing has really helped. I've been given Tramadol ER 200mg x twice a day by my Dr and they seem to be working but are making me feel weird/really tired/tinnitus/tearful. Should I keep taking them And how long shall I give them before I know if they are really for me? Thank you all very much.
My husband was precribed tramadol and became addicted. His personality changed and became very isolated and angry all the time.Is this typical. We separated 3 weeks ago and the man I once loved just seems lost forever. Please let me know the effects on personality.
I took tramadol after rotator cuff surgery. My tinnitus IMPROVED. I mean to say the ringing in my ears subsided. It was a nice relief. The ringing comes back when the tramadol wears off.
do any of you guys suffer with pulsatile tinnitus? i had my decompression in 09 and most symptoms are back but the pulsatile tinnitus came after the surgery and it drives me crazy. i have read that ICP can cause this but do not know weather to press my ns to check my ICP or not?
Hello all. I'm a 45 year old male and literally woke up with tinnitus about 2-3 weeks ago. Saw my reg. doctor and an ENT, no infection, no explanation. My reg. doctor gave me some Xanax on my suggestion, which I only started last night. Helped me sleep but that's it so far. I have had one or two days where it's been pretty minimal, but then it returns. I thought it was all but gone one day. I had been taking Ultram for about 10 mos., just one pill per day.
I have both tinnitus and hyperacusis and take both Tramadol and Tizanidine. I was wondering if anyone knew if either of these drugs cause either of these conditions?
I have severe head pain and tinnitus. The tramadol calmed me down, but am trying cold turkey now. This is my sixth day. Am on Lyrica 3 times a day, that seems to help, but hope this doesn't have bad side effects. Feel really tired and can't seem to focus well. Hope I am doing the right thing. Wondering if I should take one tramadol in the morning to feel somewhat normal again.
Good Morning Tramadol Warriors! Gorgeous sunny day. And people who understand. Welcome. We're so glad you found us!
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
Hi Tramadol Warriors! This place is so magical. I am really happy that we all found one another. Here's the place to be if you want off Tramadol ... Love and Healing! Emily (PS.
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
Good Morning Tramadol Warriors and welcome! It's a good day. Happy to see all of you. This is a great place to be to come off Tramadol. Welcome, snuggle down and get comfy.
Good Morning Tramadol Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Hello Dear Tramadol Warriors! I am very glad to see you all. You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Hi everyone! Welcome to Part 14! Please come in and make yourself at home. We're all glad you made it here.
Welcome Tramadol Warriors! Please come on in and make yourself snug and comfy. We're delighted to hear from you! Lots of good nourishing words here Friends!
Hello Tramadol Warriors! If you are looking to get some help coming off Tramadol, this is a good place for you. People here are in all stages of beating this terrible drug. I know you can do it! I believe in you!
Hi ChicaBooms! Welcome to our new home!
The ringing is thought to be associated with the high doses of Tylenol we inject. Some addicts even develop long term tinnitus or go deaf from it. Consider yourself lucky if it goes away. Yet another reason to stay clean!
Anyway, a few days latter I woke up one day with this massive headache that feels like a pressure on my brain (in all parts) and sometimes I have the piercing feeling like my head is being pierced by a long needle. I also have tinnitus. Both the headache and the tinnitus is persistent 24/7 until today. I took aspirin, paracetamol and anything that says "relieves headache" but it just wont go away.
by the way I am coming off tramadol. This is my second day of cutting down.
But, the really bothersome one was the tinnitus. The literature did not mention tinnitus as a side effect and the psychiatrists said it couldn't be one but I googled it and found others who did have it. The MDs said it was trazadone I was taking [antidepressant used for sleep]. I did stop the trazadone and the tinnitus did improve so I guess it was the combination. However, I had to stop using trazadone for sleep and switched to mirtazepine which wasn't as effective.
While serving in the US Navy, I acquired tinnitus due to the destructive decibel levels of artillery and pneumatic tools. The VA awarded me a 10 percent disability with a whopping compensation of $127 monthly for this torment. About five years ago, I developed FMS/CFS, perhaps due to my work as a pest controller for the past 28 years. When the fibro is giving me a hard time, usually the tinnitus takes a leap into high gear as well. This past T episode has been going on for over a month.
Last week I went to doctor bc my left ear was blocked (I've also developed tinnitus in the last year) and the tinnitus was amplified. He prescribed antibiotics and nose spray and told me it would go away in a week. I also told him that I starting having stabbing intermittent pain which at first I thought was coming from ear but later was able to localize it to the left temple. I also btw mentioned I started to have a weird rough skin patch on eyelid with what looked like two little bites...
I was knocked out for a couple seconds. Initially, I thought I was OK, I had headaches and tinnitus right afterward, but was told these would go away with time. Then, I developed Eustachian Tube Dysfunction followed by a nasty "staph like" drug resistant infection. I have tubes in both ears. Although I had headaches from the time of the blast, the headaches became much worse about 2 1/2 months ago. This was troubling because it was about 1 1/2 after the blast injury.
I just got out of a 28 day treatment program in South Florida. I was abusing Tramadol, Vicodin and Valium. I have been abusing Tramadol for 2 years, Vicodin for 2 months and benzos for 17 years. Right now I am experiencing HORRIBLE paws and benzodiazepine withdrawal. I have horrible tinnitus (a hissing sound), my body feels heavy, I can't sleep, lost 12 pounds, anxiety, musculoskelatal problems, etc.. How long do you think this withdrawal will last? The dr.
so because i am waking with horrible pounding headaches and have pulsatile tinnitus all the time and because i am on tramodol for neck pain shoulder pain, and because i have tons of nerve pain he wants me to try the ametriptyline, but i read about all the horrible side affects you can have taking them i am afraid to take them. i was on neurontin before and had very bad reaction to it. i appreciate you both writing to me and your experiences.
then released me to a friend and told him to watch me over overnight. I also suffered an ear injury that caused tinnitus and a perforation of my eardrum. I was told the headaches and ears ringing would go away after a week or two. Two more visits to the Dr that week as the headaches were getting better but still there. Tinnitus did eventually get better but a week later I got what the Dr thought was severe ear infection in both ears.
I had been taking many medication for long years like motrin, ubeprufen, naproxen, lyrica, tramadol, neurotin, and gabapentina, taking physical terapy, ciropractic, acupunture, natural doctor fon many years, and still have many neck pain, shoulder pain, arms pain, back and leg pain, arms, and leg cramp, slepping hand, i have neck weakness, vertigo, tinnitus, blured vision, some times nauseas, cold arms. thank you for you answer dr.
MedHelp Health Answers